JournalsprimsVol. 39, No. 4pp. 721–766

Uhlenbeck Spaces for <strong>A</strong><sup>2</sup> and Affine Lie Algebra <span style="text-decoration: overline;"><strong>sl</strong></span><sub><em>n</em></sub>

  • Michael Finkelberg

    Independent University of Moscow, Russian Federation
  • Dennis Gaitsgory

    Harvard University, Cambridge, USA
  • Alexander Kuznetsov

    Steklov Mathematical Institute, Moscow, Russian Federation
Uhlenbeck Spaces for <strong>A</strong><sup>2</sup> and Affine Lie Algebra <span style="text-decoration: overline;"><strong>sl</strong></span><sub><em>n</em></sub> cover
Download PDF

Abstract

We introduce an Uhlenbeck closure of the space of based maps from projective line to the Kashiwara flag scheme of an untwisted affine Lie algebra. For the algebra sln this space of based maps is isomorphic to the moduli space of locally free parabolic sheaves on _P_1 × _P_1 trivialized at infinity. The Uhlenbeck closure admits a resolution of singularities: the moduli space of torsion free parabolic sheaves on _P_1 × _P_1 trivialized at infinity. We compute the Intersection Cohomology sheaf of the Uhlenbeck space using this resolution of singularities. The moduli spaces of parabolic sheaves of various degrees are connected by certain Hecke correspondences. We prove that these correspondences define an action of sln in the cohomology of the above moduli spaces.

Cite this article

Michael Finkelberg, Dennis Gaitsgory, Alexander Kuznetsov, Uhlenbeck Spaces for <strong>A</strong><sup>2</sup> and Affine Lie Algebra <span style="text-decoration: overline;"><strong>sl</strong></span><sub><em>n</em></sub>. Publ. Res. Inst. Math. Sci. 39 (2003), no. 4, pp. 721–766

DOI 10.2977/PRIMS/1145476045